# SDR JJBA20170518031

- Difficulty date: May 18, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,682 hours, 50,033 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT DOOR LIGHT ON GEAR PANEL REMAIN ILLUMINATED AFTER TAKEOFF AND GEAR UP.   FOUND A LEAK ON THE NOSE GEAR DOWN RIDGE LINE, WHICH CAUSED AIR TO BE INTRODUCED INTO HYDRAULIC SYSTEM.   R & R THE LINE.  LEAK CHECKED GOOD. JACKED AIRCRAFT AND PERFORMED TOTAL OF 1Z GEAR SWINGS AFTER BLEEDING HYDRAULIC SYSTEM.  OPS CHECKED GOOD.
